# SDR AALA201712219005

- Difficulty date: November 17, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347820920300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION OF FLOORBEAM BETWEEN FR 73 TO FR 74 AT RIGHT BUTTLINE -YB. REPLACED FLOORBEAM BETWEEN FR 73 TO FR 74 AT RIGHT BUTTLINE -YB PER SRM 51-72-11, 51-42-11 AND DRAWINGS F53478008, F53478018.
